# SDR DALA2024012501109

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 944-1004
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER STA 944, 972, 1001, AND 1004 BTW STRG 26L/27L AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00194: CORROSION LEVEL 2. FINGER DOUBLER BTW STA 944 AND STA 1004 BTW STRG 26L/27L AT AFT CARGO COMPARMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G. PAR 8 FIG 23. (LP #0170531)
